# SDR DALA13030633162

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA, PREVIOUS REPAIR, BET FR64 AND FR66, FLOOR SUPPORT Y1292 HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00.  ORIGINAL THICKNESS 0.087", L=0.80", W=0.70", D=0.030", FOUND TO BE OUT OF LIMIT IAW TRM 53-41-15.  R & R FLOOR SUPPORT IAW TRM 53-21-01.
